# SDR A6WA200540267

- Difficulty date: July 24, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 6,373 hours, 5,444 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR AFT DRAG ANGLE IS CRACKED, .5 INCH LONG IN RADIUS (ADJACENT TO MOUNT FOR PASSENGER DOR ASSIST CABLE PULLEY).  REMOVED DAMAGED SECTION OF ANGLE, FABRICATED REPAIR ANGLE AND INSTALLED ANGLE IAW REO.  (K)
